# SDR FDEA202109142581

- Difficulty date: September 14, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Doubler
- Part number: ARB2892504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: AT THE TIME OF AGING AIRCRAFT RECORDS REVIEW, A BEADED   DOUBLER REPAIR INSIDE R/H WING FIXED LEADING AT STA. XOS 543. W.O 75165 N01071, JPF   ITEMS ON THE NON ROUTINE THAT SHOULD BE RII ARE MARKED (N/A). REPAIR REQUIRES   REWORK. REPAIR CARRIED OUT ON RIGHT HAND WING - FIXED LEADING COMPARTMENT AT STATION XOS   543 BEADED DOUBLER AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
